# SDR UIEA2024091000894

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES ON THE RIB OF LH WING FIXED T/E PANEL SUPPORT AT BS 1294.( 1. PERFORM EI NO: T2024A57M-1993 REV =1. 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
